MAUDE Adverse Event Report: LUMENIS BE LTD LIGHTSHEER QUATTRO; SOLID STATE AESTHETIC LASER DELIVERY DEVICE

LUMENIS BE LTD LIGHTSHEER QUATTRO; SOLID STATE AESTHETIC LASER DELIVERY DEVICE
Model Number LIGHTSHEER QUATTRO
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 01/10/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lumenis investigated the reported event by contacting the user facility directly.Attempts by emails and phone calls have been made to obtain; patient treatment settings, patient information and patient photo.An examination of the subject device was performed by lumenis service engineer after verifying all system functions including main cooling system check, delta t calibration, chill tip temperature and cooling check and also energy check.All were found in a proper working order.Ce wasn't able to duplicate the reported problem.The system was operational and was ready for use.Device malfunction wasn't the suspected cause of the adverse event.The device was installed on (b)(6) 2021 and last pm was on (b)(6) 2022.Clinical evaluation wasn't performed, since no incident form or photos were sent to lumenis.While the information received to date does not confirm that a serious injury nor malfunction had occurred, accordingly and based on eu decision tree, this case is not reportable to eu authorities.However, because of the lack of information lumenis is reporting the event to the fda in an 'abundance of caution'.Should additional significant information become available, the complaint record will be updated accordingly, and a follow-up medwatch report will be submitted.
 
Event or Problem Description
Lumenis received an adverse event report on a patients who sustained burns following treatment by lightsheer quattro device.

Brand Name
LIGHTSHEER QUATTRO
Common Device Name
SOLID STATE AESTHETIC LASER DELIVERY DEVICE
Manufacturer (Section D)
LUMENIS BE LTD
9 hakidma street
po box #426
yokneam, isr 20692 36
IS  2069236
Manufacturer (Section G)
LUMENIS BE LTD
9 hakidma street
po box #426
yokneam, isr 20692 36
IS   2069236
Manufacturer Contact
yossi avnilov
9 hakidma street
po box #426
yokneam, isr 20692-36
IS   2069236
MDR Report Key16310235
Report Number3021349626-2023-00003
Device Sequence Number6185316
Product Code GEX
UDI-Device Identifier07290109144658
UDI-Public07290109144658
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K170179
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 02/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberLIGHTSHEER QUATTRO
Device Catalogue NumberGA-1160000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2023
Initial Report FDA Received Date02/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown